# SDR SWIA201025385

- Difficulty date: December 23, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 26,282 hours, 37,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT SIGN MISSING.  (FLT 7811)  INSTALLED FORWARD EMERGENCY "EXIT" SIGN.
